Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Simultaneous attainability of central Lyapunov and Bohl exponents for ODE linear systems

Author: Robert E. Vinograd
Journal: Proc. Amer. Math. Soc. 88 (1983), 595-601
MSC: Primary 34D05
MathSciNet review: 702282
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Millionščikov's Accessibility Theorem for the central Lyapunov exponent of a linear ODE system is extended to simultaneous attainability of both central Lyapunov and Bohl exponents.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34D05

Retrieve articles in all journals with MSC: 34D05

Additional Information

PII: S 0002-9939(1983)0702282-5
Article copyright: © Copyright 1983 American Mathematical Society